Please use this identifier to cite or link to this item:
Title: Studies on the Himalayan yew Taxus wallichiana: Part V-Isolation of a new rearranged taxoid
Authors: Chattopadhyay, S K
Saha, G C
Kulshrestha, M
Sharma, R P
Roy, Raja
Issue Date: Sep-1997
Publisher: NISCAIR-CSIR, India
Page(s): 831-832
ISSN: 0975-0983(Online); 0376-4699(Print)
Appears in Collections:IJC-B Vol.36B(09) [September 1997]

Files in This Item:
File Description SizeFormat 
IJCB 36B(9) 831-832.pdf1.34 MBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.